Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the structure of the space of cusp forms for a semisimple group over a number field


Author: Goran Muic
Journal: Proc. Amer. Math. Soc. 138 (2010), 3147-3158
MSC (2010): Primary 11F70
DOI: https://doi.org/10.1090/S0002-9939-10-10375-X
Published electronically: April 9, 2010
MathSciNet review: 2653939
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a semisimple algebraic group defined over a number field $ k$. We study unramified irreducible components of irreducible automorphic cuspidal representations in the space of cusp forms $ \mathcal{A}_{cusp}(G(k)\setminus G(\mathbb{A}))$ using the action of an unramified Hecke algebra on compactly supported cuspidal Poincaré series.


References [Enhancements On Off] (What's this?)

  • 1. James Arthur, An introduction to the trace formula, Harmonic analysis, the trace formula, and Shimura varieties, Clay Math. Proc., vol. 4, Amer. Math. Soc., Providence, RI, 2005, pp. 1–263. MR 2192011
  • 2. Armand Borel, Some finiteness properties of adele groups over number fields, Inst. Hautes Études Sci. Publ. Math. 16 (1963), 5–30. MR 0202718
  • 3. A. Borel and H. Jacquet, Automorphic forms and automorphic representations, Automorphic forms, representations and 𝐿-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 189–207. With a supplement “On the notion of an automorphic representation” by R. P. Langlands. MR 546598
  • 4. P. Cartier, Representations of 𝑝-adic groups: a survey, Automorphic forms, representations and 𝐿-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 111–155. MR 546593
  • 5. R. Godement, The spectral decomposition of cusp-forms, Algebraic Groups and Discontinuous Subgroups (Proc. Sympos. Pure Math., Boulder, Colo., 1965) Amer. Math. Soc., Providence, R.I., 1966, pp. 225–234. MR 0210828
  • 6. Dorian Goldfeld, Automorphic forms and 𝐿-functions for the group 𝐺𝐿(𝑛,𝐑), Cambridge Studies in Advanced Mathematics, vol. 99, Cambridge University Press, Cambridge, 2006. With an appendix by Kevin A. Broughan. MR 2254662
  • 7. Guy Henniart, La conjecture de Langlands locale pour 𝐺𝐿(3), Mém. Soc. Math. France (N.S.) 11-12 (1984), 186 (French, with English summary). MR 743063
  • 8. A. Moy, Lecture notes delivered in Beijing (http://www.math.ust.hk/$ \sim$amoy/beirun.pdf).
  • 9. Allen Moy and Gopal Prasad, Jacquet functors and unrefined minimal 𝐾-types, Comment. Math. Helv. 71 (1996), no. 1, 98–121. MR 1371680, https://doi.org/10.1007/BF02566411
  • 10. Goran Muić, On a construction of certain classes of cuspidal automorphic forms via Poincaré series, Math. Ann. 343 (2009), no. 1, 207–227. MR 2448445, https://doi.org/10.1007/s00208-008-0269-5
  • 11. G. Muić, Spectral decomposition of compactly supported Poincaré series and existence of cusp forms, Compositio Math. 146, no. 1 (2010), 1-20.
  • 12. G. Muić, On the cusp forms for the congruence subgroups of $ SL_2(\mathbb{R})$, Ramanujan J. 21, no. 2 (2010), 223-239.
  • 13. G. Muić, On geometric density of Hecke eigenvalues for certain cusp forms, Math. Ann. 347, no. 2 (2010), 479-498.
  • 14. Jian-Shu Li and Joachim Schwermer, On the cuspidal cohomology of arithmetic groups, Amer. J. Math. 131 (2009), no. 5, 1431–1464. MR 2559860, https://doi.org/10.1353/ajm.0.0073
  • 15. Freydoon Shahidi, A proof of Langlands’ conjecture on Plancherel measures; complementary series for 𝑝-adic groups, Ann. of Math. (2) 132 (1990), no. 2, 273–330. MR 1070599, https://doi.org/10.2307/1971524
  • 16. J. Tits, Reductive groups over local fields, Automorphic forms, representations and 𝐿-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 29–69. MR 546588
  • 17. Marie-France Vignéras, Correspondances entre representations automorphes de 𝐺𝐿(2) sur une extension quadratique de 𝐺𝑆𝑝(4) sur 𝑄, conjecture locale de Langlands pour 𝐺𝑆𝑝(4), The Selberg trace formula and related topics (Brunswick, Maine, 1984) Contemp. Math., vol. 53, Amer. Math. Soc., Providence, RI, 1986, pp. 463–527 (French). MR 853573, https://doi.org/10.1090/conm/053/853573
  • 18. Werner Müller, Weyl’s law in the theory of automorphic forms, Groups and analysis, London Math. Soc. Lecture Note Ser., vol. 354, Cambridge Univ. Press, Cambridge, 2008, pp. 133–163. MR 2528465, https://doi.org/10.1017/CBO9780511721410.008

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F70

Retrieve articles in all journals with MSC (2010): 11F70


Additional Information

Goran Muic
Affiliation: Department of Mathematics, University of Zagreb, Bijenička 30, 10000 Zagreb, Croatia
Email: gmuic@math.hr

DOI: https://doi.org/10.1090/S0002-9939-10-10375-X
Keywords: Cuspidal automorphic representations, Poincar\' e series
Received by editor(s): September 11, 2009
Received by editor(s) in revised form: December 18, 2009
Published electronically: April 9, 2010
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2010 American Mathematical Society